# SDR TWAA0103607

- Difficulty date: February 21, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FORMER AT STA 1308 AT LONGERON 28L TO 28R.  CUT OUT CORROSION.  INSTALLED NEW FORMER SECTION LONGERON 28L TO 28R AND REPAIRS PER SRM 53-03, PAGE 4A.  PAINTED AND TREATED PER SRM 51-10-3.
